MathSciNet Relay Station
MathSciNet bibliographic data
MR628885 28A05
Burgess, John P.; Mauldin, R. Daniel Conditional distributions and orthogonal measures. Ann. Probab. 9 (1981), no. 5, 902–906.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement